On estimating the complexity of threshold functions in terms of analogues of spectral norms
News of the Kabardin-Balkar scientific center of RAS, no. 1 (1999), pp. 46-50
Cet article a éte moissonné depuis la source Math-Net.Ru
The class of Boolean, ternary and multivalued functions is considered. The complexity of the threshold representation of such functions is estimated and the class of threshold functions of polynomial complexity is characterized in terms of an analogue of $L_1$-the norm.
Keywords:
threshold function, Boolean function, spectral norm
@article{IZKAB_1999_1_a4,
author = {Z. M. Shibzukhov},
title = {On estimating the complexity of threshold functions in terms of analogues of spectral norms},
journal = {News of the Kabardin-Balkar scientific center of RAS},
pages = {46--50},
year = {1999},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IZKAB_1999_1_a4/}
}
TY - JOUR AU - Z. M. Shibzukhov TI - On estimating the complexity of threshold functions in terms of analogues of spectral norms JO - News of the Kabardin-Balkar scientific center of RAS PY - 1999 SP - 46 EP - 50 IS - 1 UR - http://geodesic.mathdoc.fr/item/IZKAB_1999_1_a4/ LA - ru ID - IZKAB_1999_1_a4 ER -
Z. M. Shibzukhov. On estimating the complexity of threshold functions in terms of analogues of spectral norms. News of the Kabardin-Balkar scientific center of RAS, no. 1 (1999), pp. 46-50. http://geodesic.mathdoc.fr/item/IZKAB_1999_1_a4/